# SDR CHQ00077

- Difficulty date: December 21, 2001
- Submitted: December 26, 2001
- Operation: Air carrier
- Aircraft: N360
- Make and model: Saab SF340A
- Aircraft serial: 360
- Aircraft time: 37,866 hours, 40,979 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Ecu
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

LEFT ENGINE TQ INDICATION FLUX ON TAKEOFF ROLL.  REMOVED AND REPLACED LEFT ECU, GROUND RAN NO DEFECTS NOTED THIS TIME AND DATE.
